# SDR ASOA201111200003

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450959
- Aircraft time: 15,621 hours, 8,514 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 17,201 hours, 9,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312652
- Condition: Smoke
- Location: Nr 1
- Part time: 17,201 hours, 9,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4405 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN AT FL360 ACCOMPANIED WITH STRONG BURNING ODOR. THE ACFT DIVERTED INTO PIT AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 ENGINE.  OPS CHECKED GOOD.
